# SDR AALA202405136294

- Difficulty date: May 11, 2024
- Submitted: May 13, 2024
- Operation: Air carrier
- Aircraft: N336TM
- Make and model: Boeing 737823
- Aircraft serial: 68107
- Aircraft time: 2,061 hours, 762 cycles
- System (JASC): 3820 · Wash Water System
- Part: Faucet
- Part number: UNKNOWN
- Condition: Leaking
- Location: Fwd Lavatory
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: DURING TAKEOFF, SINK FAUCET BROKE OFF IN FORWARD LAVATORY, CAUSING WATER TO SPRAY ALL OVER LAVATORY, LEAK OUT; AIRCRAFT AIR INTERRUPTED BACK TO AND LANDED SAFELY AT MIA. INSTALLED FORWARD LAVATORY FAUCET. NO ADDTIONAL LEAKAGE FOUND. PER AMM 38-11-05.
